liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Approximate approximations with data on a perturbed uniform grid
Department of Mathematics University of Rome La Sapienza.
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Weierstrass-Institut, Berlin.
2008 (English)In: Zeitschrift für Analysis und ihre Anwendungen, ISSN 0232-2064, E-ISSN 1661-4534, Vol. 27, no 3, 323-338 p.Article in journal (Refereed) Published
Abstract [en]

The aim of this paper is to extend the approximate quasi-interpolation on a uniform grid by dilated shifts of a smooth and rapidly decaying function to the case that the data are given on a perturbed uniform grid. It is shown that high order approximation of smooth functions up to some prescribed accuracy is possible.

Place, publisher, year, edition, pages
2008. Vol. 27, no 3, 323-338 p.
National Category
URN: urn:nbn:se:liu:diva-43173DOI: 10.4171/ZAA/1358Local ID: 72261OAI: diva2:264032
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2014-08-19

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Maz´ya, Vladimir
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Zeitschrift für Analysis und ihre Anwendungen

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 287 hits
ReferencesLink to record
Permanent link

Direct link